# SDR DALA2024080107659

- Difficulty date: July 31, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 56,780 hours, 40,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND OVERWING EMERGENCY EXIT LIGHTS OVERHEAD EXIT LIGHTS IN ROW 20 TO BE INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY BATTERY FOR ROW 20 LIGHT PER B717 AMM 33-51. OPERATIONAL CHECK OF EMERGENCY LIGHTS WAS GOOD. OK FOR SERVICE. (LP #6008052)
